# SDR UALA2011053102608

- Difficulty date: May 30, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 64,237 hours, 11,610 cycles
- Engine: Pwa PW4077
- System (JASC): 2397 · Communications System Wiring
- Part: Cable
- Condition: Loose
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE SATCOM HIGH GAIN APPEARS INTERMITTANTLY.  INTERMITTENT FAULT OF HIGH POWER AMPLIFIER. DEFERRED IAW MEL 2315B. MTC PROCEDURE C-OUT IAW MEL. REPLACED HPR, HPA, RFU HIGH AND LOW GAIN AMPLIFIER,  NO FIX. REPLACED LNA AND BEAM STEERING UNIT PER MM. STILL FAULTING. WHILE TROUBLESHOOTING DF0039, FOUND CONNECTOR LOOSE ON CABLE AND EASILY PULLS OFF.  REPLACED CABLE ASSY . ACCOMPLISHED SATCOM SYSTEM TEST PER AMM.  ALL TESTS PASSED.
